Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Normality and compactness are equivalent in hyperspaces


Author: James Keesling
Journal: Bull. Amer. Math. Soc. 76 (1970), 618-619
MSC (1970): Primary 5423, 5425, 5465; Secondary 5453, 5456
DOI: https://doi.org/10.1090/S0002-9904-1970-12459-4
MathSciNet review: 0254812
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5423, 5425, 5465, 5453, 5456

Retrieve articles in all journals with MSC (1970): 5423, 5425, 5465, 5453, 5456


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12459-4